# SDR SWAA2021081289642

- Difficulty date: June 30, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N411WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29821
- Aircraft time: 66,572 hours, 39,411 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 8 LEADING EDGE NOSE SKIN ACTUATOR STA 451.97 RT WING ; 2121-311456 / [01] TOOL USED P/N: NORTEC 500D; S/N: N500X1693P030456; CAL DUE DATE: 30-NOV-21; [02] CRACK ON LOWER SUERFACE SLAT 8 WAS DOCUMENTED ON FAULT TTG8Q005PWEN REPALCEMENT SLAT 8; [03] NO MAINTENANCE ACTION IS REQUIRED DUE TO SLAT 8 IS GOING TO BE REPLACED WITH FAULT TTG8Q005PWEN; [04] JOB COMPLETED.
